# SDR ABXA9800026

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Part time: 4,771 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK.
